# SDR AU980557

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NB201909
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING/NACELLE ANGLE CRACKED THROUGH VERTICAL BOLT HOLES.  BOLTS APPEAR TO BE LOOSE AND WORKING.  ON REMOVAL OF THE VERTICAL BOLTS, TRACES OF DRY CHROMATE JOINING COMPOUND WERE FOUND IN THE THREADS.
